VOL. 61 · NO. 1 | January, 2009
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 61 (1), (January, 2009)
No abstract available
Articles
Katrin SCHUMACHER
J. Math. Soc. Japan 61 (1), 1-38, (January, 2009) DOI: 10.2969/jmsj/06110001
KEYWORDS: Stokes and Navier-Stokes equations, Muckenhoupt weights, very weak solutions, Bessel potential spaces, nonhomogeneous data, 35Q30, 35D05, 76D05, 35J65
Naoyasu KITA, Akihiro SHIMOMURA
J. Math. Soc. Japan 61 (1), 39-64, (January, 2009) DOI: 10.2969/jmsj/06110039
KEYWORDS: nonlinear Schrödinger equation, asymptotic behavior for large data, dissipative nonlinearity, critical or subcritical nonlinearity, 35Q55, 35B40
Virginie BONNAILLIE-NOËL, Francis NIER, Yassine PATEL
J. Math. Soc. Japan 61 (1), 65-106, (January, 2009) DOI: 10.2969/jmsj/06110065
KEYWORDS: Schrödinger-Poisson system, asymptotic analysis, multiscale problems, 34L25, 34L30, 34L40, 65L10, 65Z05, 81Q20, 82D37
Ryushi GOTO
J. Math. Soc. Japan 61 (1), 107-132, (January, 2009) DOI: 10.2969/jmsj/06110107
KEYWORDS: generalized complex, generalized Kähler structures and Poisson structures, 53C15, 32J27, 53D17
Angelo FAVINI, Alfredo LORENZI, Hiroki TANABE
J. Math. Soc. Japan 61 (1), 133-176, (January, 2009) DOI: 10.2969/jmsj/06110133
KEYWORDS: degenerate integrodifferential parabolic equations, Robin boundary conditions, multivalued operators, analytic semigroups, fundamental solutions, 45K05, 35K65, 45D05
Shu NAKAMURA
J. Math. Soc. Japan 61 (1), 177-211, (January, 2009) DOI: 10.2969/jmsj/06110177
KEYWORDS: propagation of singularities, Schrödinger equations, wave front set, 35B65, 35P25, 35A27
Boo Rim CHOE
J. Math. Soc. Japan 61 (1), 213-224, (January, 2009) DOI: 10.2969/jmsj/06110213
KEYWORDS: Toeplitz operator, Bergman space, finite rank, ‎46E20‎, 47B35, ‎32A36‎
Hyungwoon KOO, Kyesook NAM, HeungSu YI
J. Math. Soc. Japan 61 (1), 225-235, (January, 2009) DOI: 10.2969/jmsj/06110225
KEYWORDS: weighted Bergman kernel, harmonic Bergman functions, Bergman projection, upper half-space, 31B05, 31B10, 30D45, 30D55
Pieter C. ALLAART
J. Math. Soc. Japan 61 (1), 237-262, (January, 2009) DOI: 10.2969/jmsj/06110237
KEYWORDS: Takagi function, nowhere-differentiable function, modulus of continuity, Law of the iterated logarithm, binomial measure, Gray code, 26A27, 26A15, 26A30, 60G50
Kouji YAMAMURO
J. Math. Soc. Japan 61 (1), 263-289, (January, 2009) DOI: 10.2969/jmsj/06110263
KEYWORDS: Lévy-Itô decomposition, Lévy process, 60G51, 60E07
Tapani MATALA-AHO
J. Math. Soc. Japan 61 (1), 291-313, (January, 2009) DOI: 10.2969/jmsj/06110291
KEYWORDS: linear independence measure, $q$-series, Padé type approximation, 11J82, 11J72, 33D15
Sadahiro MAEDA, Toshiaki ADACHI, Young Ho KIM
J. Math. Soc. Japan 61 (1), 315-325, (January, 2009) DOI: 10.2969/jmsj/06110315
KEYWORDS: complex hyperbolic spaces, Real hypersurfaces, totally geodesic complex hypersurfaces, homogeneous ruled real hypersurfaces, geodesics, horocycle-circles, integral curves of the chracteristic vector field, real hyperbolic planes, 53B25, 53C40
Back to Top